# SDR JJBA20221121018

- Difficulty date: November 5, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 45,994 hours, 29,376 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS60, ON FLOOR STRUCTURE CENTER FLOORBEAM SCREW HOLE. COMPLETED GUSSET INSTALL BY INSTALLING PROTECTIVE TAPE AS REQUIRED
